# SDR AU990077

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Garrtt TPE33110UA
- Propeller: Rotol R333482F12
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: P63089
- Condition: Failed
- Location: Nr 2 Engine
- Component: Garrtt
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(AUS) NR 2 ENGINE GEARBOX FUEL PUMP DRIVE FAILED.
